# SDR FDEA201201130158

- Difficulty date: January 13, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327061700200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 241HK CENTER SECTION IS CRUSHED WERE CLEVIS A TTACHES, FABRICATED REPLACEMENT FLOORBOARD 241 HK IAW DWG SRZ 25-005, REV J.
